MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable Cardioverter Defibrillator (ICD)
Model Number D143
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for a consult review of the implantable cardioverter defibrillator (icd) stored episode due to concerns of oversensing noise.The hcp stated that the episode occurred while the patient was exercising.Upon review, the presenting electrogram (egm) showed oversensed noise that appears to be inhibiting pacing.Its noted patient is not pacing dependent.Ts also noted a drop in right ventricular (rv) lead pacing impedance from 900 to 600ohms which are still considered to be within normal limits (wnl).Ts recommended an in clinic visit for isometric evaluation of the lead.Subsequently, a revision procedure was performed.The icd was explanted and replaced with a new device.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INOGEN? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50935349
Report Number2124215-2026-51729
Device Sequence Number21514114
Product Code LWS
UDI-Device Identifier00802526534263
UDI-Public(01)00802526534263(17)170410
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/10/2017
Device Model NumberD143
Device Catalogue NumberD143
Device Lot Number199334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured04/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale